On the solution of a nonlinear Neumann problem
Izvestiâ vysših učebnyh zavedenij. Matematika, no. 6 (1982), pp. 60-62
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{IVM_1982_6_a11,
author = {A. A. Fonarev},
title = {On the solution of a~nonlinear {Neumann} problem},
journal = {Izvesti\^a vys\v{s}ih u\v{c}ebnyh zavedenij. Matematika},
pages = {60--62},
year = {1982},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/IVM_1982_6_a11/}
}
A. A. Fonarev. On the solution of a nonlinear Neumann problem. Izvestiâ vysših učebnyh zavedenij. Matematika, no. 6 (1982), pp. 60-62. http://geodesic.mathdoc.fr/item/IVM_1982_6_a11/